# SDR F3LA2024030500030

- Difficulty date: February 12, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N228FR
- Make and model: Airbus A320-214
- Aircraft serial: 05526
- Aircraft time: 35,564 hours, 14,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218820600
- Condition: Corroded
- Location: Frms 68-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHCEDULED MX.DURING INSPECTION AT AFT WET AREA WAS FOUND CORROSION ON TH FLOOR LONGITUDINAL SUPPORT BETWEEN FR68 TO FR70-LBL 45.00 DOT #997-142.   REMOVED & REPLACED FLOOR BEAM FROM FR-68 TO FR-70 L/H IAW A320 SRM 51-44-11, SRM 51-72-11, SRM 53-41-14-283-09. ACTION IS ACCEPTABLE.
